American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Andrew Putman. A note on the abelianizations of finite-index subgroups of the mapping class group. Proc. Amer. Math. Soc. 138 (2010) 753-758. MR 2557192.
Abstract, references, and article information   
View Article: PDF

[2] F. R. Cohen and D. Handel. $k$-regular embeddings of the plane . Proc. Amer. Math. Soc. 72 (1978) 201-204. MR 524347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. W. Curtis and G. Kozlowski. Brick decompositions and $Q$-manifolds . Proc. Amer. Math. Soc. 72 (1978) 170-174. MR 503555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1